Open Journal of Statistics

Vol.2 No.3(2012), Paper ID 20668, 6 pages



An Exceptional Generalization of the Poisson Distribution


Per-Erik Hagmark


Department of Mechanics and Design, Tampere University of Technology, Tampere, Finland


Copyright © 2012 Per-Erik Hagmark et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

P. Hagmark, "An Exceptional Generalization of the Poisson Distribution," Open Journal of Statistics, Vol. 2 No. 3, 2012, pp. 313-318. doi: 10.4236/ojs.2012.23039.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.